Author Topic: Pain after baha  (Read 828 times)

Lotusgirl1

  • Newbie
  • *
  • Posts: 1
Pain after baha
« on: November 18, 2020, 08:48:52 am »
I had my baha implant done in March. Im still haing significant pain at the site. Has anyone else had this issue?

leapyrtwins

  • Hero Member
  • *****
  • Posts: 10826
  • I am a success story!
Re: Pain after baha
« Reply #1 on: February 08, 2021, 08:51:01 am »
Sorry to hear about your pain.  I have never had any pain from my BAHA - even after it was implanted. I never filled the Rx for the vicodin my doctor gave me - I took 1 extra strength Tylenol about an hour after the implant surgery and that was it.

Sometimes pain can be associated with infection.  Are you sure you don't have an infection?
If you do, you should clean the site with distilled water - never use peroxide because that will cause the skin around the implant to grow - and use an OTC topical antibiotic ointment like Neosporin or Bacitracin.

If you continue to have pain - which isn't normal - you should see your doctor. 
Retrosig 5/31/07 Drs. Battista & Kazan (Hinsdale, Illinois)
Left AN 3.0 cm (1.5 cm @ diagnosis 6 wks prior) SSD. BAHA implant 3/4/08 (Dr. Battista) Divino 6/4/08  BP100 4/2010 BAHA 5 8/2015

I don't actually "make" trouble..just kind of attract it, fine tune it, and apply it in new and exciting ways

 


anything